Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching on the scrotum and pubic area, discoloration. Is this fungal infection?

Down the left hand side of my pubic area and the left side of my scrotum itches like crazy. It's been like this for years the area is slightly discoloured, and i usually itch till i bleed. It seems to be spreading. Seems worse after a shower and at nightime in bed. Have used cortisone cream for years which helps for a while then i stop using the cream after two weeks and with another week or so its back. I talc to keep the area dry, with vaseline but i notice that i sweat alot everywhere downstairs if i dont talc... also suffer from itchy anus but this is not as bad...any advise?? ecsma? fungus?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As per your query,it looks like fungal infection,i.e.Tinea cruris .
The lesions start in the scrotum spread laterally to the thigh and also to the perianal area.
You should take oral antifungal tablet.
Local application of Antifungal and corticosteroid cream will be helpful.
Consult a Dermatologist and proceed .
It will come down
Wish you good health
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor